# SDR IPXA2025052383131

- Difficulty date: April 12, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53981419200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC, BETWEEN FR74 AND FR73, LH SIDE, UNDER FLOOR STRUCTURE FRAME HAS A CRACK BETWEEN 2 RIVETS.  INSTALLED NEW SHEAR WEB  I.A.W A300-600 SRM 51-40-21.
